# SDR AALA20180629003

- Difficulty date: June 27, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 25,194 hours, 9,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PAC5026
- Part serial: 7571
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FAILED BATTERY PACK (M1695), SIC 2908. MAINTENANCE REPLACED BATTERY PACK (M1695) PER AMM 33-51-06 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
